Image via Wikipedia
Scientists are reporting a possible explanation for the symptoms of anxiety and depression that occur in some patients taking the popular statin family of anti-cholesterol drugs, and reported by some individuals on low-cholesterol diets. These symptoms could result from long-term, low levels of cholesterol in the brain, the report suggests. It appears in ACS' weekly journal Biochemistry.
The advice in these articles is given freely without promise or obligation. Its all about giving you and your family the tools and information to take control of your health and fitness. Please give me your support by subscribing to my free email updates. Please shop at my Online Store. Please encourage your family and friends to do the same. While we may not always be able to compete with the big operators on price, we aim to more than compensate through personal service!
Your email address:
Post a Comment